Jump to content
kevin2018

kevin2018: Should I start taking olanzapine again?

Recommended Posts

kevin2018

I had been using a generic drug of Zyprexa.I used to take 5 mg of it every night for about 3 years.I quit it abruptly in April 2017.I am experiencing terrible withdrawal effects since then.Suicidal thoughts,insomnia, high anxiety,depression,tremors,weight loss,eyelid twitches,nausea, etc.(I think I may have psychosis as well).In June my doctor prescribed me Paxil 10 mg.I quit it 2,5 monts later because It just worsened my condition.I also got bronchitis after quitting olanzapine.I started taking singulair and inhaler in October.My bronchitis improved.I quitted singulair 4 days ago because I was having adverse side effects(whole body muscle spasms and worsened eyelid twitches)I am about to commit suicide.Will these symptoms go away if I start taking olanzapine again?Today my uncle consulted a doctor about this.He prescribed a similar drug with the same brand name and another drug for muscle spasms(medazepam, hyoscine n butylbromide) But I am afraid of my situation getting worse.What do you recommend?Sorry for my english.

Share this post


Link to post
Altostrata

Welcome, kevin.

 

Have your withdrawal symptoms changed since you went off Zyprexa in April 2017? Do they have any daily pattern now?

 

Why were you taking 5mg Zyprexa? Often taking a small amount of Zyprexa, a fraction of what you used to take, will relieve the withdrawal symptoms.

 

Did your uncle obtain prescriptions for you or for himself? Medazepam, a benzodiazepine, is addictive when taken regularly. Hyoscine n-butylbromide is a drug for abdominal cramps. If I were you, I would not take those.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.